# SDR AALA202311131188

- Difficulty date: November 9, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 60,520 hours, 36,610 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zone 800 - Doors
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CATERING FOUND 2L DOOR HARD TO OPEN AND CLOSE. MAINTENANCE FOUND LOWER SUPPORT ARM BUSHING AND HARDWARE DAMAGED REF SRM 51-70-10 FOR REPAIR.
